# SDR GLBA2005603

- Difficulty date: November 29, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 180,903 hours, 20,119 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: G

## Discrepancy

25K AT REDUCED POWER FOR CRUISE, CABIN ALTITUDE ROSE RAPIDLY, SWITCHED PACKS TO NORMAL, CABIN ALTITUDE STABILIZED FOR 5 MINUTES THEN LOST CABIN CONTROL, OXYGEN MASKS DEPLOYED, MEL'D SYSTEM CONTROL NR 22377.
